Current (2016)
<<Previous | Home 


2016 Subscription Open. Click HERE to Subscribe.

 Year  Volume  Issue  Title of Paper  Author(s)  Abstract  Full Text 
2017 32 3 Volume 32 Issue 3 September 2017 - Complete Issue Ritabrata Munshi and E. Sampathkumar   [TOC] Subscribe
2017 32 3 Algebraic vs. topological vector bundles on spheres Aravind Asok and Jean Fasel   [Abstract] Subscribe
2017 32 3 Direct and inverse spectral assignment for the operator Sturm-Liuoville type with linear delay Ismet Kalˇco, Milenko Pikula, Dževad Burgi´c and Fatih Destovi´   [Abstract] Subscribe
2017 32 3 A positive proportion of cubic curves over Q admit linear determinantal
representations
Yasuhiro Ishitsuka   [Abstract] Subscribe
2017 32 3 Shintani Functions on SL(2,C) and Heun’s Differential Equations Kohta Gejima   [Abstract] Subscribe
2017 32 3 On the complete faithfulness of the p-free quotient modules of dual Selmer groups Meng Fai Lim   [Abstract] Subscribe
2017 32 1 Volume 32 Issue 2 June 2017 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC] Subscribe
2017 32 2 Fourier coefficients for twists of Siegel paramodular forms Jennifer Johnson-Leung and Brooks Roberts   [Abstract] Subscribe
2017 32 2 On generalized graph ideals of complete bipartite graphs Maurizio Imbesi, Monica La Barbiera and Paola Lea Staglianó   [Abstract] Subscribe
2017 32 2 A note on rational cuspidal curves on Q-homology projective planes R. V. Gurjar, DongSeon Hwang and Sagar Kolte   [Abstract] Subscribe
2017 32 2 Congruences modulo powers of 2 for l-regular overpartitions Chandrashekar Adiga and D. Ranganatha   [Abstract] Subscribe
2017 32 2 Counting terms Un of third order linear recurrences with Un = u2 + nv2 Alexandru Ciolan, Florian Luca and Pieter Moree   [Abstract] Subscribe
2017 32 2 Vanishing of Witten L-functions Jeongwon Min   [Abstract] Subscribe
2017 32 1 Volume 32 Issue 1 March 2017 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC] Subscribe
2017 32 1 Height functions on quaternionic Stiefel manifolds Enrique Macías-Virgós, John Oprea, Jeff Strom,Daniel Tanré   [Abstract] Subscribe
2017 32 1 Remarks on the metric induced by the Robin function III Diganta Borah   [Abstract] Subscribe
2017 32 1 Fourier-Mukai transform of vector bundles on surfaces to Hilbert scheme Indranil Biswas, D. S. Nagaraj   [Abstract] Subscribe
2017 32 1 Tame ramification and group cohomology Chandan Singh Dalawat,Jung-Jo Lee   [Abstract] Subscribe
2017 32 1 A uniform structure on subgroups of GLn(Fq) and its application to a conditional construction of Artin representations of GLn Henry H. Kim, Takuya Yamauchi   [Abstract] Subscribe
2016 31 4 Volume 31 Issue 4 December 2016 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC] Subscribe
2016 31 4 On a conductor formula of Bushnell, Henniart and Kutzko Amiya Kumar Mondal    [Abstract] Subscribe
2016 31 4 Averages of Anderson-Apostol’s sums Isao Kiuchi (Yamaguchi), Makoto Minamide (Yamaguchi) and Masaaki Ueda (Sanyoonoda)   [Abstract] Subscribe
2016 31 4 On genus one curves of degree 5 with square-free discriminant Tom Fisher and Mohammad Sadek    [Abstract] Subscribe
2016 31 4 Asymptotic of number of similarity classes of commuting tuples Uday Bhaskar Sharma    [Abstract] Subscribe
2016 31 4 Classification of locally representable actions of finite dimensional quantum groups on AF C∗-algebras A. J. Dean    [Abstract] Subscribe
2016 31 4 Syzygies of some GIT quotients Krishna Hanumanthu and S. Senthamarai Kannan    [Abstract] Subscribe
2016 31 4 Remark on a theorem of A. Atzmon regarding uniform approximation Swagato K. Ray and J. Sengupta    [Abstract] Subscribe
2016 31 4 Lower dimensional tori in a class of finitely differentiable reversible systems Jia Li, Chunpeng Zhu and Yuedong Kong    [Abstract] Subscribe
2016 31 3 Volume 31 Issue 3 September 2016 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC] Subscribe
2016 31 3 Generalization of a theorem of Hurwitz Jung-Jo Lee, M. Ram Murty and Donghoon Park   [Abstract] Subscribe
2016 31 3 The square sieve and the large sieve with square moduli Stephan Baier   [Abstract] Subscribe
2016 31 3 Endoscopic transfer between eigenvarieties for definite unitary groups Dipramit Majumdar   [Abstract] Subscribe
2016 31 3 Some aspects of quasi-pseudo principally injective modules Hemen Dutta, Azizul Hoque and Samer M. Saeed   [Abstract] Subscribe
2016 31 3 Asymptotic analysis of optimal controls of a semilinear problem in a perforated domain Carlos Conca, Patrizia Donato, Editha C. Jose and Indira Mishra   [Abstract] Subscribe
2016 31 3 Isoperimetric inequalities using Varopoulos transport Antara Mukherjee   [Abstract] Subscribe
2016 31 2 Volume 31 Issue 2 Jun 2016 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC] Subscribe
2016 31 2 Base change and (GLn(F),GLn−1(F))-distinction Arnab Mitra and C. G. Venketasubramanian   [Abstract] Subscribe
2016 31 2 Generalization of an identity of Ramanujan Sanoli Gun and M. Ram Murty   [Abstract] Subscribe
2016 31 2 On the conductor of certain local L-functions U. K. Anandavardhanan and Amiya Kumar Mondal   [Abstract] Subscribe
2016 31 2 On D´evissage for Witt groups Satya Mandal and Sarang Sane   [Abstract] Subscribe
2016 31 2 Galois points on varieties Moshe Jarden and Bjorn Poonen   [Abstract] Subscribe
2016 31 2 The Langlands parameter of a simple supercuspidal representation: odd orthogonal groups Moshe Adrian   [Abstract] Subscribe
2016 31 1 Volume 31 Issue 1 Mar 2016 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC] Subscribe
2016 31 1 Simplicity of Poisson transform on harmonic NAgroup Pratyoosh Kumar   [Abstract] Subscribe
2016 31 1 Deletion-restriction in toric arrangements Priyavrat Deshpande and Kavita Sutar   [Abstract] Subscribe
2016 31 1 Selmer groups as flat cohomology groups Kestutis Cesnavicius   [Abstract] Subscribe
2016 31 1 Pell surfaces and elliptic curves K. J. Manasa and B. R. Shankar    [Abstract] Subscribe
2016 31 1 The growth of fine Selmer groups Meng Fai Lim1 and V. Kumar Murty   [Abstract] Subscribe
2016 31 1 Transcendence of certain Fourier series Chester Weatherby   [Abstract] Subscribe
2015 30 4 Volume 30 Issue 4 Dec 2015 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC] Subscribe
2015 30 4 Exponentiable motivic measures Niranjan Ramachandran and Gonçalo Tabuada   [Abstract]
Subscribe
2015 30 4 A note on weighted Sobolev algebras L1 ω(Rd ) ∩ W p k (Rd ) Nihan Güngör and Birsen Sagir   [Abstract]
Subscribe
2015 30 4 Characters of real special 2-groups Dilpreet Kaur and Amit Kulshrestha   [Abstract]
Subscribe
2015 30 4 A Galois side analogue of a theorem of Bernstein Manish Mishra   [Abstract] Subscribe
2015 30 4 A criterion for M-curves Indranil Biswas and Shane D’Mello   [Abstract] Subscribe
2015 30 4 l-Class groups of cyclic extensions of prime degree l Manisha Kulkarni, Dipramit Majumdar and Balasubramanian Sury   [Abstract] Subscribe
2015 30 3 Volume 30 Issue 3 Sep 2015 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC] Subscribe
2015 30 3 Simultaneous nonvanishing of Dirichlet L-functions and twists of Hecke-Maass L-functions Soumya Das and Rizwanur Khan   [Abstract] Subscribe
2015 30 3 Poisson statistics for Anderson model with singular randomness Dhriti Ranjan Dolai and M. Krishna   [Abstract]
Subscribe
2015 30 3 Controlled Floyd separation and non relatively hyperbolic groups Shubhabrata Das and Mahan Mj   [Abstract]
Subscribe
2015 30 3 Rational points on diagonal cubic surfaces Kazuki Sato   [Abstract]
Subscribe
2015 30 3 Sublagrangian constructions Satya Mandal   [Abstract]
Subscribe
2015 30 3 Hyperelliptic curves over Fq and Gaussian hypergeometric series Rupam Barman and Gautam Kalita   [Abstract]
Subscribe
2015 30 2 Volume 30 Issue 2 June 2015 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC]
Subscribe
2015 30 2 Classical and umbral moonshine: Connections and p-adic properties Ken Ono, Larry Rolen and Sarah Trebat-Leder   [Abstract]
Subscribe
2015 30 2 Classification of inductive limits of actions of Z2 on real AF C*-algebras A. J. Dean   [Abstract]
Subscribe
2015 30 2 Infinite multiplier projections and dichotomy of C*-algebras Henning Petzka*   [Abstract]
Subscribe
2015 30 2 The geometric mean of exponentials of Pauli matrices Rajendra Bhatia and Tanvi Jain   [Abstract]
Subscribe
2015 30 2 Irreducible adjoint representations in prime power dimensions, with an application Liubomir Chiriac   [Abstract]
Subscribe
2015 30 2 Simple linear relations between conjugate algebraic numbers of low degree Arturas Dubickas and Jonas Jankauskas   [Abstract] Subscribe
2015 30 1 Volume 30 Issue 1 June 2015 - Complete Issue R. Sujatha and E. Sampathkumar   [TOC] Subscribe
2015  30  1 Quadric invariants and degeneration in smooth-etale cohomology Saurav Bhaumik and Nitin Nitsure   [Abstract] Subscribe
2015  30  1 Equilibrium and equivariant triangulations of some small covers with minimum number of vertices Biplab Basak and Soumen Sarkar   [Abstract] Subscribe
2015  30  1 On the homology of Iwasawa cohomology groups Meng Fai Lim   [Abstract] Subscribe
2015  30  1 Tamagawa torsors of an Abelian variety Saikat Biswas   [Abstract] Subscribe
2015  30       
 1 Integrality properties of class polynomials for non-holomorphic modular functions

Michael Griffin and Larry Rolen   [Abstract] Subscribe
 2015  30  1 An explicit lower bound on moduli of Dirichlet L-functions at s = 1 Stephane R. Louboutin   [Abstract] Subscribe
 2015  30  1 λ-invariants of Selmer groups of elliptic curves with positive μ-invariant Suman Ahmed and Sudhanshu Shekhar    [Abstract] Subscribe